# SDR SWAA2025072895258

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 74,543 hours, 39,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE PARTIALLY PULLED OUT<[01] REPOSITIONED AFT ENTRY DOOR SLIDE PER AMM 25-66-01 AND MT 725-61-06 WITH NO DEFECTS NOTED. AC OK FOR SERVICE
